Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: body shaking and trembling


 serenity22 - Sun Oct 03, 2004 8:59 am

:wink:

Hi,

I am a 53 year old, Caucasian female who has been on Trifluoperazine 7-10mg for about 20 years for me nervous condition. I live in an abusive situation with my husband that I cannot leave. I am on a small income and allowance for medication. Lately, fom the abuse and stress, I have been shaking and trembling alot. I am trying to take more Trifluoprazine. Is there any other medication you can suggest that will help me better and if so can you prescribe it for me? All of my bloodwork is normal so that is not the cause. Also, I am a recovering alcoholic with 19 years of sobriety, a college graduate, former LPN and Licensed Substance Abuse Counselor.

Thank you in advance for your resposne. May God bless you and your family.
 Theresa Jones, RN - Mon Oct 04, 2004 4:10 am

User avatar Hi serenity,
It sounds like your situation is worsening and that is what is causing the increase in shaking and trembling. Have you given consideration to any of the associations that provide assistance with abusive relationships/domestic violence? It certainly would be to your benefit to give this some thought, (Please) rather than taking additional medication. National Domestic Violence Hotline: (800) 799-SAFE, (800) 787-3224 (TDD)
I wish you the best,
Sincerely,
Rntdj

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us